# SDR UIEA2021100302171

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 STATUS MESSAGE.  RAN FIM 26-11 F/T 804. STATUS MESSAGE CLEARED, ENDED AT BLOCK 110 "SYSTEM IS OK" OPS CHECK GOOD AT THIS TIME.
